Polygonal smoothing of the empirical distribution function

Abstract : We present two families of polygonal estimators of the distribution function: the first family is based on the knowledge of the support while the second addresses the case of an unknown support. Polygonal smoothing is a simple and natural method for regularizing the empirical distribution function Fn but its properties have not been studied deeply. First, consistency and exponential type inequalities are derived from well-known convergence properties of Fn. Then, we study their mean integrated squared error (MISE) and we establish that polygonal estimators may improve the MISE of Fn. We conclude by some numerical results to compare these estimators globally, and also together with the integrated kernel distribution estimator.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

Contributeur : Delphine Blanke <>
Soumis le : dimanche 10 mars 2019 - 10:57:58
Dernière modification le : mardi 14 mai 2019 - 10:27:41
Document(s) archivé(s) le : mardi 11 juin 2019 - 14:26:54


Fichiers produits par l'(les) auteur(s)



Delphine Blanke, Denis Bosq. Polygonal smoothing of the empirical distribution function. Statistical Inference for Stochastic Processes, Springer Verlag, 2018, 21 (2), pp.263-287. ⟨10.1007/s11203-018-9183-y ⟩. ⟨hal-02062903⟩



Consultations de la notice


Téléchargements de fichiers